# SDR CA020510022

- Difficulty date: May 8, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Univar 1083
- Aircraft time: 2,522 hours
- Engine: Lyc O435C
- Propeller: Hartzl HC12X208
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Link
- Part number: A0014B
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PROPELLER WAS OVERHAULED ON JULY 18, 1996, WAS REMOVED FOR AD 97-18-02 WITH 42.4 HRS. TSO. ON JUNE 29, 1999 THE AD WAS COMPLETED AND THE PROPELLER INSTALLED ON JULY 2, 1999. ON APRIL 19, 2000 THE PROPELLER WAS REMOVED FROM THE AIRCRAFT WITH 88.3 HRS. TSO. UPON OUR DISASSEMBLY OF THE PROPELLER WE FOUND CORROSION IN ONE OF THE BEARINGS ON ONE SIDE OF THE PROPELLER, AND EXTREME CORROSION ON THE BEARING SURFACES AND THE INNER SURFACE OF THE CLAMP ASSEMBLY. BOTH OF THE BEARINGS AND THE ONE CLAMP REQUIRE REPLACEMENT.
